Weijun Xie
Weijun Xie
Assistant Professor, Georgia Tech
Verified email at - Homepage
Cited by
Cited by
On distributionally robust chance constrained programs with Wasserstein distance
W Xie
Mathematical Programming 186 (1), 115–155, 2021
Distributionally robust chance constrained optimal power flow with renewables: A conic reformulation
W Xie, S Ahmed
IEEE Transactions on Power Systems 33 (2), 1860-1867, 2017
Reliable emergency service facility location under facility disruption, en-route congestion and in-facility queuing
S An, N Cui, Y Bai, W Xie, M Chen, Y Ouyang
Transportation research part E: logistics and transportation review 82, 199-216, 2015
On deterministic reformulations of distributionally robust joint chance constrained optimization problems
W Xie, S Ahmed
SIAM Journal on Optimization 28 (2), 1151-1182, 2018
Optimized Bonferroni approximations of distributionally robust joint chance constraints
W Xie, S Ahmed, R Jiang
Mathematical Programming 191 (1), 79-112, 2022
Tractable reformulations of two-stage distributionally robust linear programs over the type-∞ Wasserstein ball
W Xie
Operations Research Letters 48 (4), 513-523, 2020
Nonanticipative duality, relaxations, and formulations for chance-constrained stochastic programs
S Ahmed, J Luedtke, Y Song, W Xie
Mathematical Programming 162, 51-81, 2017
Scalable algorithms for the Sparse Ridge Regression
W Xie, X Deng
SIAM Journal on Optimization 30 (4), 3359--3386, 2020
Reliable location-routing design under probabilistic facility disruptions
W Xie, Y Ouyang, SC Wong
Transportation Science 50 (3), 1128-1138, 2016
Relaxations and approximations of chance constraints under finite distributions
S Ahmed, W Xie
Mathematical Programming 170 (1-2), 43–65, 2018
Optimal layout of transshipment facility locations on an infinite homogeneous plane
W Xie, Y Ouyang
Transportation Research Part B: Methodological 75, 74-88, 2015
Dynamic planning of facility locations with benefits from multitype facility colocation
W Xie, Y Ouyang
Computer‐Aided Civil and Infrastructure Engineering 28 (9), 666-678, 2013
Combinatorial algorithms for optimal design
V Madan, M Singh, U Tantipongpipat, W Xie
Conference on Learning Theory, 2210-2258, 2019
On quantile cuts and their closure for chance constrained optimization problems
W Xie, S Ahmed
Mathematical Programming 172, 621–646, 2018
Sharing the value‐at‐risk under distributional ambiguity
Z Chen, W Xie
Mathematical Finance 31 (1), 531-559, 2021
Bicriteria Approximation of Chance Constrained Covering Problems
W Xie, S Ahmed
Operations Research 68 (2), 516–533, 2020
Exact and Approximation Algorithms for Sparse Principal Component Analysis
Y Li, W Xie
INFORMS Journal on Computing, 2024
ALSO-X and ALSO-X+: Better Convex Approximations for Chance Constrained Programs
N Jiang, W Xie
Operations Research 70 (6), 3581–3600, 2022
Regret in the newsvendor model with demand and yield randomness
Z Chen, W Xie
Production and Operations Management 30 (11), 4176-4197, 2021
Approximate positively correlated distributions and approximation algorithms for D-optimal design
M Singh, W Xie
Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete …, 2018
The system can't perform the operation now. Try again later.
Articles 1–20